# SDR ASAA2023081244550

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,011 hours, 2,082 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK 05-020-01 FOUND ENG 1 EEC C2 SCH MAINT MSG. GROUNDED - YES. ON DEFERRAL.
